Which of the following would the nurse do if the client shows a decrease in respirations?

Give an example of how the CNL influences direct patient care whether in a hospital or out in the community
December 9, 2020
What vaccinations does Jessica need at this time (check all that apply; no partial credit) DTap Rotavirus (RotaTeq) MMR Influenza (IIV) Hep B Hep A HPV Tdap PCV13 Influenza (LAIV) IPV Varicella
December 9, 2020

Which of the following would the nurse do if the client shows a decrease in respirations?

A nurse has administered an opioid to a client. Which of the following would the nurse do if the client shows a decrease in respirations?

Instruct the client to take complete bed rest.
Instruct the client to restrict his consumption of liquids.
Instruct the client to avoid any kind of exercise.
Monitor and encourage the client to cough and breathe deeply every 2 hours.

Place your order now for a similar paper and have exceptional work written by our team of experts to guarantee you A Results

ordernowcc-green